# SDR EIA2001157

- Difficulty date: March 12, 2001
- Submitted: May 1, 2001
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HKG-HAECO - FOUND BS 1470 PRESSURE DECK WEB SKIN CORRODED AT LBL 34 FLOORBEAM LOWER CHORD.  REMOVED CORROSION, NDT INSPECTED, AND INSTALLED REPAIR DOUBLER PER BOEING MSG EVR-HKG-01-00038H / 00029F / 00019H / 00025F AND RS R-53-48-34616.  (M)
